# SDR DALA2023032002072

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,853 hours, 27,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 DURING S/C EMERG LIGHTS ROW 33 THRU 37 FLOOR AND CEILING INOP. CORRECITVE ACTION: RPLD PWR SUPPLY M10699 AND BATTERY PACK IAW B757 AMM 33-51-07- 201. OPS TEST GOOD. (9352078)
